# SDR DXTA20082913

- Difficulty date: March 4, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 3,152 hours, 2,490 cycles
- Engine: Pwa PW545A
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING APU, ELECTRICS AND BLEED ON, RT WING O'HEAT ANN ILLUMINATED. RAN BOTH ENGINES W/APU ELECTRICS AND BLEED ON, O`HEAT ANN DID NOT ILLUMINATE, BUT STRONG BLEED AIR ODOR AND SMOKE FILLED THE AIRCRAFT.  REMOVED APU BLEED AIR CHECK VALVE.  NO DEFECTS FOUND.  REINSTALLED VALVE.  PERFORMED BORESCOPE INSPECTION OF ENTIRE APU.  NO EVIDENCE OF OIL CONTAMINATION.  CLEANED ENTIRE APU AREA AND RAN FOR 1 HR.  NO SMOKE NOTED AND NO EXTERNAL OIL LEAKS.  FOUND APU WAS OVERSERVICED THE DAY BEFORE, SUSPECT SMOKE FROM EXCESS OIL.  CLOSED PANELS WORK DONE IAW HONEYWELL BE 100XL CMM 49-10-00
